# SDR COMA0460299

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 24,093 hours, 22,773 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: D969
- Condition: Malfunctioned
- Location: Avionics
- Part time: 1,567 hours, 1,236 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9475 GEAR DISAGEREE WARNING. COULD NOT DUPLICATE, REPLACED THE PSEU.
